Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have bumps on penis, itchy rashes on thigh, chest and arms. How to remove this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3357 Questions
i had an allergic reaction about a month ago and had bad rash and i took benedryl it cleared up but now at nights its a bad rash and it itches bad on my inner thighs legs back of legs chest and arms and i have small red bumps on my penis i itch very bad at night thats when it gets bad please respond back fast
Posted Fri, 8 Mar 2013 in Skin Rash
Answered by Dr. Raju A.T 43 minutes later

Thanks for your query.

Were the rashes diagnosed by a doctor as allergic ?
Did you find out the allergen responsible for the rash you have ?

Superficial skin infections with fungus or bacteria can also lead to conditions which mimic allergic rashes.I would like to know some more details to rule out the fact that lesions could be due to infection.

Are there any scaly patches in the areas where it itches ?
Is there any discoloration in the affected areas ?
Have you applied any ointments or creams over the affected parts ? if yes, please do mention the name.
Are the rashes spreading from one area to the other ?

Waiting for your response,

Meanwhile do continue Benadryl to reduce the itching and gain some relief.I shall after obtaining the information from you, analyse the condition and provide better relief.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor